# SDR PCAA0102007

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- Aircraft time: 24,350 hours, 27,335 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Guard
- Condition: Jammed
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDG FLIGHT 3555.  CREW REPORTED AIRSTAIR DOOR WILL NOT OPEN.  MAINTENANCE UNJAMMED DIRT GUARD FROM BOTTOM OF DOOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
